EconPapers    
Economics at your fingertips  
 

Distributed continuous-time optimization for convex problems with coupling linear inequality constraints

Oleg O. Khamisov ()
Additional contact information
Oleg O. Khamisov: Skolkovo Institute of Science and Technology

Computational Management Science, 2024, vol. 21, issue 1, No 21, 20 pages

Abstract: Abstract In this paper we propose a novel distributed continuous-time algorithm aimed to solve optimization problems with cost function being a sum of local strictly convex multidimensional functions associated to individual agents. Additionally, the problems can have coupled equality and inequality constraints. We prove global asymptotic convergence of the algorithm for a connected graph topology. In order to investigate its practical implementation, we analyze convergence when Euler method is applied to represent discrete-time communication. Finally, we support our results with numerical experiments of the developed approach application for power balancing in New England power system.

Keywords: Distributed optimization; Convex optimization; Multi-agent systems; Constraints-coupled optimization (search for similar items in EconPapers)
Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://link.springer.com/10.1007/s10287-024-00501-6 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:comgts:v:21:y:2024:i:1:d:10.1007_s10287-024-00501-6

Ordering information: This journal article can be ordered from
http://www.springer. ... ch/journal/10287/PS2

DOI: 10.1007/s10287-024-00501-6

Access Statistics for this article

Computational Management Science is currently edited by Ruediger Schultz

More articles in Computational Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:comgts:v:21:y:2024:i:1:d:10.1007_s10287-024-00501-6